# SDR 2000UALA00132

- Difficulty date: March 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 9,356 hours, 1,481 cycles
- Engine: Pwa PW4090
- System (JASC): 2330 · Entertainment System
- Part: Control Panel
- Part number: 285W00123
- Part serial: D00374
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE EN ROUTE, FLIGHT EXPERIENCED HOT ELECTRICAL SMELL/HEAT AT CABIN AREA CONTROL PANEL DOOR 4R AREA.  PULLED CIRCUIT BREAKER AND SMELL/HEAT DISAPPEARED.  *S/D*  INSULATION AT THE BASE OF THE LAMPS OVERHEATED DUE TO THE FAILURE OF THE LAMP.  THE CACP WAS REPLACED MARCH 19TH IN LONDON.  THERE HAVE BEEN NO FURTHER PROBLEMS ON THIS ACFT.
